# SDR DALA2025092907023

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,838 hours, 43,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WALKING PAST THE ACFT, NOTICED CORROSION AROUND THE WASTE TANK VACUUM GENERATOR EXHAUST PORT.  REMOVED EXISTING FASTENERS IN REPAIR A320 SRM 53-41-11 WIP .145518. WORKING REPAIR ON ERA 629295-14. -728756. COMPLETED REPAIR ON ERA 629295-14. OPS CHECK OF LAV WASTE SYSTEM GOOD. ASSOCIATED ER/A 14-629295.
